| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
In (b)(6) 2025, the user reported that she is not able to hear anything with the device.
Additional Manufacturer Narrative
Clarification on date of awareness needed! the device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode as might be caused by an external mechanical impact appears likely.However, to determine an exact root cause a device investigation of the explanted device is necessary.No information on possible further steps has been received.
Event or Problem Description